# SDR CA000118003

- Difficulty date: January 7, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 16,634 hours
- Engine: Ge CT581401
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: S611520107
- Condition: Torn
- Location: Main Rotor
- Part time: 9,301 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ROTORCRAFT WAS RETURNING TO BASE WHEN SOUND WAS HEARD OF BLADE TAPE COMING OFF A BLADE. NO FURTHER SOUNDS OR PROBLEMS OCCURRED. UPON ARRIVAL AT BASE, IT WAS DISCOVERED THAT THE BOTTOM SIDE OF A MAIN ROTOR BLADE POCKET HAD DEPARTED THE ROTORCRAFT.
